# SDR DALA2024092709483

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION WAS FOUND IN PYLON REINFORCING PLATE IN BOTTOM SKIN AT RIB AND STR 5 ON LH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 620045-14. (0578017)
